MAUDE Adverse Event Report: COVIDIEN DOBBHOFF 10FR;43IN W/ STYLECN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBBHOFF 10FR;43IN W/ STYLECN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 711006CN
Medical Device Problem Codes Partial Blockage (1065); Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported a kangaroo co2 detector was placed on the patient.There was constant difficulty when flushing the device or unable to flush the device at all.A new kangaroo co2 detector was opened to replace the affected one and the same problem occurred with the new device.An xray showed that the kangaroo co2 detector was in the proper position even when pulled back a little.This occurred over two days.This report is for one of the two days.After the failures with the kangaroo co2 detectors, a nasogastric tube was placed on the patient and they were able to start tube feeding.

Brand Name
DOBBHOFF 10FR;43IN W/ STYLECN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11321391
Report Number1282497-2021-09907
Device Sequence Number19693719
Product Code KNT
UDI-Device Identifier10884521146129
UDI-Public10884521146129
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2021
Device Model Number711006CN
Device Catalogue Number711006CN
Device Lot Number200970201
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/12/2021
Patient Sequence Number1
Patient Age76 YR